# SDR DALA2023060904691

- Difficulty date: May 24, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 60,844 hours, 43,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND AFT CARGO DOOR FRAME DAMAGE JAMB AREA. INSPECTED DAMAGE AREA. BLENDED IAW SRM 52-30-02-R PROCEDURE 8. PERFORMED TEMP REPAIR IAW ERA 609141-14 SECTION I. ENGR APPROVED PER DAL PS 500-5-1-NO 04. ASSOCIATED ER/A 14-609141 ADDED FOR AC 9507. COMPLETED STEP 1 TO STEP 6 PER ERA 609141-14 SECTION III. C/W HFEC AND BHEC IAW ERA 609141-14 REV 0 SECTION III STEPS 7 AND 8. ONE HOLE HAS CRACK INDICATION, 3RD HOLE BELOW SPLICE (MARKED). COMPLETED STEPS 9 AND 10 PER ER/A 609141-14 SECTION III REV 0. COMPLETED STEP 11 PER ERA 609141-14 SECT. III. COMPLETED STEP 12 PER ERA 609141-14 SECTION III. COMPLETED STEP 13 PER ERA 609141-14 SECTION III. COMPLETED STEPS 14-20 PER ERA 609141-14 SECTION III. C/W WITH ERA 609141-14 REV 0. QC 1436 O.K. TO CLOSE MONITOR. (LP #4666545)
